Couldn't find what you looking for?

TRY OUR SEARCH!

In the last 5 months, I've been having two periods a month - the first will be somewhat light and the other heavier. Now this month, I have been spotting for over 9 days and I feel some pain. Prior to this my periods were normal, of course, that's after I stopped using the Depo-shot. i don't know if this abnormality is do to the contraceptive or not. i already checked with my doctor and she thought that it was a tyroid or stress problem but it isn't. I have asked her to referred to the OBGYN, but she refuses cause of my insurance. I am very concerned with this problem...if anyone can help me i would really appreciate it.
this is my email incase anyone has any information that can be helpful.

Loading...

Hi there,

If you have just come off the depo shot, I don't care what any doctor says...it is due to the shot. Your body was used to not having a period, so it will take you a while to get back to normal. It can take up to 1 year for it to become normal again. Do not worry. I hope this helps!
Reply

Loading...

hello guys.. im from phils.. i have 2 kids already. since i work in a call center, this is my first time to have irregularities on my menstrual period. for 3 months, my period never came and then after that, till now, im still having my menstrual period and its almost a month of continuous period. its not really heavy, somewhat normal though. im just scared since its my first time to experience this one. any help pls? any ideas?
Reply

Loading...

hi,
i am having a similar situation. in November of last year i strted taking seasonal bc pills, (take for 3 months w/ o period, get a period and repeat) on my second 3 month pack- in the 3rd month i started having my period. had it for 2-3 weeks. doctor said it was normal for "breakthrough bleeding". i was un happy with the unexpected "breakthrough bleeding" so i stopped. years ago i was on depo for 3 years and never once got a period while on it. so i decided to go with depo -I then switched to depoprevera in march i got the 1st shot. had regular monthly period march april may. i was scheduled for 2nd shot on june 3rd. i started spotting on june 1st, received my shot on the 3rd, and have been bleeding ever since. NOW over 2 months straight no breaks! went from spotting the begining of june, to regular period, to heavy period, and now its a light period (too much to wear a liner, enough to wear a pad or tampon) my doctor says its "normal"!!! there is no place in my mind where i can connect 2month long period being normal...PLEASE HELP with any info on how to stop this, or what i can do.. home remedies, medication, anything!!!!!
i am due for my shot the last week in august- seriously doubting getting it.. ya think?
Reply

Loading...